# SDR SWAA982825

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 060SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1060091101
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD SERVICE DOOR EMERGENCY LIGHTS BATTERY PACK ROBBED FOR A/C 103 COCKPIT POSITION.  INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY PACK A ASSY PER BOEING MM.
